Delay-dependent robust exponential stability of uncertain descriptor systems with time-varying delays

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

18 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)129-149
Journal / PublicationDynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms
Issue number1
Publication statusPublished - 2005


This paper is concerned with the robust exponential stability of descriptor systems with time-varying delays and time-varying parameter uncertainties. Delay-dependent stability criteria, given in terms of linear matrix inequalities, are proposed, which guarantee the considered system is regular and implnse-free independent of the delay time and robustly exponentially stable when the delay time is sufficiently small. Applications of the derived theorems are given through examples.

Research Area(s)

  • Descriptor system, Linear matrix inequality, Lyapunov method, Stability, Time delay

Citation Format(s)